# SDR VNAA2018022799904

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R310499
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON FWD SIDE OF AVIONICS DOOR SURROUND IS CORRODED ON LOWER FLANGE, FS364 STGR 27L. NO DAMAGE ALLOWED IN THAT AREA PER SRM. INSTALLED INTERCOSTAL FWD OF FS 364 STGR 27L IAW SRMS 51-42-06 AND 51-42-21.  2. LOCATED AND DRILLED UP INTERCOSTAL FWD OF FS 364 STR 27L IAW SRM 51-40-11.
